Anonymous
Anonymous asked in Beauty & StyleSkin & BodyOther - Skin & Body · 1 decade ago

How many mg of adderall would wig you out?

if it was like your 1st time taking it

Update:

also do you know any names of smaller doses of ADD pills?

Update 2:

excuse me...adderall is not a drug its an ADD pill that i need to help me focus in school. ive token it before but i felt restless, loss of apetite, increased focus, and talkitive. im looking to use it for the effects, and it will help me focus

7 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    it depends on the persons weight and age. just like anything else really, bigger- built people have to take more than a normal weight/smaller-built people because theres more to distribute. For age, it just depends, younger people are susceptible to feeling it more than older people. but, it doesnt always have to depend on those factors. I mean, some people just feel it the first time taking it with 5mg, others its 15/20mg. personally, the first time i took 40 (not a good idea to start out that high), but i didnt freak out or anything, lol i just like worked out for 2 hours and got ahead in homework for the next two weeks. but if youre looking to get prescribed to addeall, its best to start out small, even if you dont think its working. (trust me-im taking 40mg/day, and its hard to wean off from it, so start off small and gradually higher your dose when you feel the time is right).

    adderall is considered the strongest out of all the other ADD medications (Ritilin just under it). Still, Ritilin is still very strong, and gives the person a "punch" if you know what i mean. other medications that arent as strong, but are still considered to improve ADD are: concerta, strattera, focalin, vyvanse, dextrostat , and daytrana. there are quite a few more, but i didnt want to list them all. but i read your additional details or whatever, and i guess people consider it a "drug" because it is abused alot and is listed under the DEA as a schedule II drug...but personally, it changed my life (for the better). and i hope it helps you not only in school for in your entire lifestyle. im totally for it, and those who dont believe in ADD or think adderall is like the worst thing ever, they obvisously dont know what its like-so they have no right to judge others who do take it, until they try it themselves. but if you have any questions or anything you can just email me...but good luck!!:)

    Source(s): personal experience & im a pharmacy tech
  • 5 years ago

    This Site Might Help You.

    RE:

    How many mg of adderall would wig you out?

    if it was like your 1st time taking it

    Source(s): mg adderall wig out: https://biturl.im/HBge7
  • 5 years ago

    mg adderall wig

  • Anonymous
    1 decade ago

    yes vyvanse is really good but it's expensive. i was on adderall but it had so many low and high points and so i didn't really like it. but the first time i took it i think it was like 10 mg or something. maybe 5.

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    I had 20 mg XR once and didn't really feel much from the first one but took another one about 8 hrs into the first and then I felt the effects.

  • Linda
    Lv 4
    5 years ago

    No you will not die but you need to see your doctor again and tell him what you did... it is not going to be lethal but you will have a bad day today.. as you took an overdose of your medication.. you need to see your doctor on Monday and tell him what you did.. you need more help as you did this for a reason.. you need to tell him.. and maybe you need to change your medication to something that helps you better.. Perhaps it's not just anxiety you suffer from but depression also as you wanted to commit suicide otherwise you would not have overdosed...Your head hurts because you overdosed.. you should really go to the hospital emergency and get checked out.. asap.. but you will not die from this but there must have been a reason why you decided to take the triple dose of your medication... it is not going to kill you.. no it won't but you suffer from the side effects of having taken more. no you won't die.. but you need to tell the doctor.. I believe you must be depressed for having taken more.. I don't think you took them just without thinking anything .. nobody takes more than prescribed for I think you were depressed.. in any case you need to talk to the doctor about your anxiety and about this... and if you start feeling worse, go to emergency in the hospital.. if not .. stay in bed. you are not dying but a triple dose of course will give you side effects such as headache or sickness

  • 1 decade ago

    Why do you want to know this. I'm thinking its because you're wanting to do drugs by the way you phrased it. Thats lame. If its prescribed by your doctor, do what he/she told you.

Still have questions? Get your answers by asking now.